# SDR ASAA0580087

- Difficulty date: February 7, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 591014192
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FORWARD CARGO BAY DOOR FORWARD AND AFT LOWER EDGES CHAFED.  REMOVED DAMAGED AREA AND INSTALLED REPAIR DOUBLER.  (M)
